# SDR CA150617016

- Difficulty date: May 5, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Urocop EC 130 B4
- Aircraft time: 1,909 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Bracket
- Part number: 350A23076200
- Condition: Cracked
- Location: Tail Skid
- Part time: 2,242 hours
- Component: Tail Skid, Urocop, 350A23076100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BRACKET FOUND CRACKED DURING COMPLIANCE INSPECTION, PN 350A23-0762-00.  ONCE ASSEMBLY 350A23-0761-00 WAS REMOVED & PRIMER REMOVED FROM THE INSIDE OF BRACKET 350A23-0763-00 ADDITIONAL CRACKS WERE FOUND.  FLEET INSPECTION IS IN PROGRESS.  WITHIN CURRENT FLEET, 3 MORE TAIL SKID BRACKETS WERE FOUND CRACKED AT THIS TIME.
